# SDR SWAA2023070665511

- Difficulty date: June 7, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CUT OUT EMERGENCY DOOR PLATE LOC BTW STR 10L TO STR 11L AT PASSENGER CABIN 2023-378013<[01] REPLACED NEW PLATE LOC EMERGENCY DOOR BTW STR 10L TO STR 11L STA 621.73 TO STA 633.26 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 411A2857 SHEET 1 REV.D AND SRM 51-10-02 Ï¿½TEM 9 . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED NEW PLATE LOC EMERGENCY DOOR BTW STR 10L TO STR 11L STA 621.73 TO STA 633.26 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 411A2857 SHEET 1 REV.D AND SRM 51-10-02 Ï¿½TEM 9 . SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
